Alert archive / New Mexico / Areal Flood Advisories in 2012
Areal Flood Advisory 252, NWS Albuquerque, NM
NWS Albuquerque, NM issued this areal flood advisory at Aug 18, 2012, 6:19 PM MDT for Bernalillo County, New Mexico. It was in force for 86 min.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2012, 6:19 PM MDT (00:19 UTC)
- Expired
- Aug 18, 2012, 7:45 PM MDT
- In force
- 86 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Bernalillo County, NM
The radar
The Albuquerque radar (KABX), 18 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3738 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this areal flood advisory went out at Aug 18, 5:44 PM MDT, 35 minutes earlier.
Area forecast discussion, Aug 18, 5:44 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 PM MDT SAT AUG 18 2012 .AVIATION... 00Z TAF CYCLE STORMS THAT DEVELOPED OVER THE HIGH TERRAIN THIS AFTERNOON WILL MOVE GENERALLY TOWARD THE SOUTH TONIGHT. ADDITIONAL STORM DEVELOPMENT THIS EVENING WILL DEPEND ON OUTFLOW BOUNDARY INTERACTION. EASTERN PLAINS WILL BE FAVORED WITH COLLIDING OUTFLOWS FROM TEXAS STORMS. HOWEVER...THE RIO GRANDE VALLEY MAY ALSO BE FAVORED AS GUST FRONTS INTERACT WITH THE COLD FRONT MOVING THROUGH THE GAPS OF THE CENTRAL MTN CHAIN. GUSTS UP TO 45 KT ARE POSSIBLE IN TSTM OUTFLOW. ADDITIONALLY...BRIEF MVFR CIGS/VSBYS ARE POSSIBLE IN HEAVY RAIN AND SMALL HAIL. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE HIGH TERRAIN ON SUNDAY. 34 && .PREV DISCUSSION...301 PM MDT SAT AUG 18 2012... THE 500 MB HIGH PRESSURE CENTER WILL MIGRATE FROM SOUTHERN NV TODAY...TO AZ SUNDAY THROUGH MONDAY...THEN SOUTH OF NEW MEXICO IN NORTHERN MEXICO THROUGH MID WEEK. A BACK DOOR COLD FRONT DROPPED INTO NE NM TODAY AND THIS FRONT WILL HELP TRIGGER SCATTERED TO NUMEROUS STORMS FROM THE CENTRAL MOUNTAIN CHAIN SOUTHEASTWARD ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS THIS EVENING. AIDED BY CONJOINED THUNDERSTORM OUTFLOWS...THE FRONT WILL PUSH THROUGH GAPS IN THE CENTRAL MOUNTAIN CHAIN WITH A GUSTY EAST CANYON WIND BEGINNING BEFORE SUNSET THIS EVENING. AN EAST WIND CONVERGENCE ZONE IS EXPECTED TO PROVIDE ANOTHER FOCUS FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ALONG THE SOUTHEAST SLOPE OF THE CONTINENTAL DIVIDE AND THE EAST SLOPES OF THE WEST CENTRAL MOUNTAINS THIS EVENING. THE GFS MOS SUGGEST EAST CANYON WINDS COULD BRIEFLY REACH 25 TO 35 MPH WITH GUSTS TO 45 MPH AT KABQ OVERNIGHT...BUT THE PRESSURE GRADIENT DOES NOT APPEAR TO SUPPORT SUCH A STRONG GAP WIND. THE GRIDDED FORECAST CALLS FOR BREEZY CONDITIONS BELOW CANYONS...BUT THE THUNDERSTORM OUTFLOWS COULD CAUSE BRIEF PERIODS OF WINDY CONDITIONS WITH GUSTS REALISTICALLY PEAKING IN THE 30 TO 40 MPH RANGE. BEHIND THE BACK DOOR COLD FRONT DEW POINTS FELL INTO THE 20S AND 30S IN E CENTRAL AND NE CO TODAY...SO THE FRONT WILL NOT BRING WITH IT AS MUCH MOISTURE AS PREVIOUSLY HOPED. NONETHELESS... PERSISTENT UPSLOPE FLOW OUT OF THE SOUTHEAST SHOULD KEEP THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND SE SLOPES OF THE JEMEZ MOUNTAINS FAVORED FOR SCATTERED TO BRIEFLY NUMEROUS THUNDERSTORMS SUNDAY. THE FRONT WILL GRADUALLY CROSS THE SOUTHWEST MOUNTAINS BY MID DAY SUNDAY...SO THIS AREA WILL ALSO BE FAVORED FOR THUNDERSTORMS. SCATTERED TO ISOLATED ACTIVITY IS EXPECTED ELSEWHERE. IN THE WAKE OF THE FRONT...HIGH TEMPERATURES SUNDAY WILL FALL A FEW TO 10 DEGREES BELOW TODAYS READINGS...WITH NEAR SEASONAL NORMS ACROSS THE WEST AND UP TO 7 DEGREES BELOW NORMAL ACROSS THE EAST. A SECOND BACK DOOR COLD FRONT WILL PUSH INTO THE NORTHEAST MONDAY AND UP AGAINST THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN MONDAY NIGHT. MODELS ARE NOW SHOWING A MORE PRONOUNCED SIGNATURE IN THE PRESSURE AND QPF FIELDS...SUGGESTING THAT IT WILL COME IN A BIT STRONGER THAN PREVIOUSLY FORECAST. THE GFS...ECMWF AND TO A LESSER EXTENT THE NAM DRAW A LARGE CLUSTER OF THUNDERSTORMS SOUTHEASTWARD FROM THE SANGRES ACROSS THE NE AND POSSIBLY THE E CENTRAL PLAINS MONDAY AFTERNOON AND NIGHT. OTHERWISE...MAINLY SCATTERED THUNDERSTORMS ARE EXPECTED. AFTER BRIEF WARMING A HEAD OF THE FRONT ON MONDAY...HIGH TEMPERATURES WILL FALL A FEW TO 5 DEGREES ACROSS THE EAST ON TUESDAY. MOISTURE WILL RECYCLE WITH A FAIRLY WEAK EASTERLY UPSLOPE FLOW ON TUESDAY...WITH SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS FAVORING THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. BY TUESDAY AFTERNOON...THE UPPER HIGH MAY CENTER OVER THE NM BOOT HEEL...WITH ITS ANTICYCLONIC CIRCULATION BEGINNING TO SHIFT MONSOON MOISTURE OVER THE SW AND W CENTRAL MOUNTAINS FROM AZ. THIS COULD RESULT IN A BRIEF PERIOD OF NUMEROUS CONVECTIVE FROM AROUND EL MORRO S/SW TO THE GILA CLIFF DWELLINGS AND LUNA. WEDNESDAY...THE MONSOON MOISTURE PLUME WILL TILT SQUARELY OVER NM FROM AZ AS AN UPPER LEVEL TROUGH CROSSES THE NORTHERN AND CENTRAL ROCKIES AND THE 500 MB HIGH PRESSURE CENTER DROPS SOUTH OF NEW MEXICO. THE GFS AND ECMWF QPF FIELDS ARE BECOMING MORE ROBUST OVER CENTRAL AND SW PARTS OF THE FORECAST AREA FOR WEDNESDAY AFTERNOON AND EVENING...SUGGESTING THE VICINITY OF ALBUQUERQUE...SOCORRO...RUIDOSO AND GLENWOOD COULD EXPERIENCE GOOD COVERAGE OF WETTING PRECIP. THE MOISTURE IN CENTRAL AND WESTERN AREAS SHOULD HOLD HIGH TEMPERATURES A FEW TO 6 DEGREES BELOW NORMAL ACROSS CENTRAL AND WESTERN AREAS TUESDAY AFTERNOON. HOWEVER...A LEE TROUGH AND DRIER CONDITIONS ACROSS THE PLAINS SHOULD ENABLE HIGHS TO REACH AS MUCH AS 5 DEGREES ABOVE NORMAL. IN THE WAKE OF THE UPPER TROUGH ON THURSDAY...SOME DRIER AIR MAY BEGIN TO FILTER INTO NW NM FROM THE NW. THIS WOULD LEAVE LOCATIONS SOUTH OF I-40 FAVORED FOR SCATTERED TO ISOLATED STORMS. 44 .FIRE WEATHER... WETTING RAINS WILL PERSIST THROUGH THE REMAINDER OF THE WEEKEND WITH ANOTHER FRONTAL BOUNDARY MOVING THROUGH THE NORTHEAST HIGHLANDS THIS AFTERNOON AND EVENING. THIS BACK DOOR COLD FRONT IS EXPECTED LATER THIS AFTERNOON AND EVENING ALLOWING FOR A SHORT-LIVED DRYING/WARMING TREND. THE EXCEPTION IS THE NORTHEAST PLAINS...WHERE THE FRONT WILL MOVE IN PRIOR TO MAX HEATING. ALL OTHER AREAS CAN EXPECT LOWER MINIMUM RH VALUES AND HIGHER MAX TEMPERATURES THAN YESTERDAY. THIS WILL CHANGE RAPIDLY TONIGHT AS THE FRONT MOVES SOUTH TO SOUTHWEST ACROSS THE AREA. EAST CANYON WINDS ARE FORECAST TO DEVELOP ALONG THE CENTRAL MOUNTAIN CHAIN LATER THIS EVENING...WITH THE FRONT SPREADING WEST TO THE DIVIDE OVERNIGHT. GOOD CHANCES FOR WETTING RAINS WILL CONTINUE INTO SUNDAY...ESPECIALLY CENTRAL AND EASTERN AREAS...AS THE UPPER HIGH REMAINS CENTERED TO THE WEST. THE EASTERN PLAINS WILL BECOME EVEN MORE FAVORED FOR WETTING RAINS LATE MONDAY AS AN UPPER LEVEL DISTURBANCE MOVES SOUTHEAST OUT OF THE ROCKIES. NEXT WEEK THE UPPER HIGH IS FORECAST TO GRADUALLY SHIFT SOUTHEAST TO A POSITION OVER NORTHERN OLD MEXICO AND SOUTHERN NEW MEXICO. MODEL TRENDS HAVE INDICATED THAT THE UPPER HIGH MAY MOVE TO A CENTER EVEN FURTHER SOUTH INTO OLD MEXICO. IF PATTERN DEVELOPS THIS WOULD ALLOW FOR A GREATER INTRUSION OF THE WESTERLIES BY THE MIDDLE OF NEXT WEEK. IN ANY CASE...THIS TRANSITION WOULD SETUP A PATTERN THAT WOULD ALLOW FOR A GENERAL DRYING AND WARMING TREND GOING INTO THE END OF NEXT WEEK...EXCEPT FOR PORTIONS OF WESTERN NEW MEXICO WHERE THE SHIFT IN THE HIGH MAY ACTUALLY ALLOW FOR MORE MOISTURE TO MOVE INTO THESE AREAS FROM THE SOUTH INCREASE CHANCES FOR WETTING RAINS AROUND THE MIDDLE OF NEXT WEEK. GOOD TO EXCELLENT OVERNIGHT HUMIDITY RECOVERIES WILL GENERALLY CONTINUE THROUGH THE MIDDLE OF NEXT WEEK...EXCEPT FOR THE NORTHWEST PLATEAU WHERE FAIR TO GOOD RECOVERIES WILL BE THE RULE. 01 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 5:30 AM MDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MDT SAT AUG 18 2012 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 530 AM MDT SAT AUG 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ANOTHER ACTIVE DAY IS IN STORE TODAY AS BACK DOOR FRONT SLIDING SOUTHWARD OUT OF EASTERN COLORADO HELPS GENERATE SCATTERED TO NUMEROUS SHOWERS AND STORMS THIS AFTERNOON AND EVENING...ESPECIALLY FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD. THE STORMS WILL BRING THE POTENTIAL FOR HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND THE THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY WITHIN AND BELOW RECENTLY BURNED FOREST AREAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE ABOVE MENTIONED FRONT WILL STALL NEAR THE CONTINENTAL DIVIDE SUNDAY. THIS FRONT WILL ONCE AGAIN PROVIDE THE FOCUS FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER WESTERN AND CENTRAL NEW MEXICO...WITH ISOLATED ACTIVITY IN THE EASTERN PLAINS. THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL SHIFT FROM CENTRAL AND EASTERN LOCATIONS TO WESTERN PORTIONS OF THE STATE WEDNESDAY THROUGH FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Aug 18, 4:53 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 PM MDT SAT AUG 18 2012
NMZ507-519-182330-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-
453 PM MDT SAT AUG 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BERNALILLO AND
SOUTHERN SANDOVAL COUNTIES THROUGH 530 PM MDT...
AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF VENTANA RANCH...OR ABOUT 11
MILES WEST OF RIO RANCHO...MOVING SOUTH AT 15 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...THE ALBUQUERQUE WEST MESA
INCLUDING DOUBLE EAGLE AIRPORT...AND VENTANA RANCH. THE STRONG
WINDS WILL REACH DOUBLE EAGLE AIRPORT SHORTLY AFTER 5 PM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3510 10671 3507 10689 3509 10700 3516 10709
3530 10711 3541 10704 3539 10676
TIME...MOT...LOC 2253Z 000DEG 14KT 3526 10685
44Special weather statement, Aug 18, 5:17 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT SAT AUG 18 2012
NMZ505-506-508-190000-
SOUTHWEST MOUNTAINS-WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU-
517 PM MDT SAT AUG 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATRON AND
SOUTHWESTERN CIBOLA COUNTIES THROUGH 600 PM MDT...
AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS SOUTHEAST OF OJO CALIENTE TO FENCE LAKE
AND SALT LAKE...MOVING SOUTHWEST AT 10 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THESE STORMS INCLUDE...FENCE LAKE AND SALT LAKE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3490 10902 3492 10882 3481 10865 3434 10866
3437 10902 3467 10906 3475 10906
TIME...MOT...LOC 2315Z 041DEG 10KT 3479 10882
44
01Special weather statement, Aug 18, 5:28 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT SAT AUG 18 2012
NMZ525-526-190000-
SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA VALLEY-
528 PM MDT SAT AUG 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY
THROUGH 600 PM MDT...
AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHEAST OF THREE RIVERS...OR
ABOUT 15 MILES SOUTH OF CARRIZOZO...MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THESE STORMS INCLUDE...OSCURO AND THE WHITE MOUNTAIN
WILDERNESS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVE THROUGH THE
AREA.
&&
LAT...LON 3359 10617 3356 10593 3343 10579 3338 10584
3338 10623
TIME...MOT...LOC 2326Z 067DEG 10KT 3344 10597
44
01The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:00 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Aug 18, 6:08 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 4 hr |
| Aug 18, 6:39 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 18, 7:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 119 min |
| Aug 18, 7:19 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Aug 18, 8:35 PM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| Aug 18, 8:42 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Aug 18, 9:22 PM MDT | Special Weather Statement | ABQ | Roosevelt | 23 min |
| Aug 18, 10:03 PM MDT | Areal Flood Advisory | ABQ | Chaves | 117 min |
| Aug 19, 6:06 AM MDT | Special Weather Statement | ABQ | De Baca | 24 min |
| Aug 19, 12:46 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| Aug 19, 1:08 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Aug 19, 1:09 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 111 min |
| Aug 19, 1:20 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 85 min |
| Aug 19, 1:24 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 66 min |
| Aug 19, 1:31 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro | 59 min |
| Aug 19, 1:41 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Aug 19, 1:56 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval | 3 hr |
| Aug 19, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 59 min |
| Aug 19, 2:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 80 min |
| Aug 19, 2:47 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 58 min |
| Aug 19, 2:56 PM MDT | Areal Flood Advisory | ABQ | Socorro | 94 min |
| Aug 19, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 46 min |
| Aug 19, 3:11 PM MDT | Special Weather Statement | ABQ | Torrance | 49 min |
| Aug 19, 3:27 PM MDT | Tornado Warning | ABQ | Torrance | 11 min |
| Aug 19, 3:33 PM MDT | Special Weather Statement | ABQ | Socorro | 42 min |
| Aug 19, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 57 min |
| Aug 19, 3:54 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 19, 3:54 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 111 min |
| Aug 19, 4:04 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Aug 19, 4:24 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 81 min |
| Aug 19, 4:31 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Aug 19, 4:40 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 42 min |
| Aug 19, 4:48 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 19, 4:56 PM MDT | Special Weather Statement | ABQ | De Baca | 34 min |
| Aug 19, 5:03 PM MDT | Areal Flood Advisory | ABQ | Socorro | 87 min |
| Aug 19, 5:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, San Miguel | 82 min |
| Aug 19, 5:25 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| Aug 19, 5:47 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Quay | 3 hr |
| Aug 19, 5:57 PM MDT | Special Weather Statement | ABQ | Guadalupe | 33 min |
| Aug 19, 5:58 PM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
Nearby
Areal Flood Advisories in New Mexico, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.